# SDR SCNA20131114189

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK,  FOUND RT SIDE  ROW 14-21 ALONG WITH LT SIDE ROW 13-21, EMERGENCY LIGHTS FAILED CHECK.  BATTERY PACKS REPLACED.  OPS CHECKED GOOD.
